Functional data analysis for density functions by transformation to a Hilbert space

Müller, Hans-Georg, Petersen, Alexander . The Annals of Statistics 2016. 44 (1) :183-218

Locate this article in:

Bibtex

@article{CIS-323986,
  Author = {Müller, Hans-Georg and Petersen, Alexander},
  Title = {Functional data analysis for density functions by transformation to a Hilbert space},
  Journal = {The Annals of Statistics},
  Volume = {44},
  Number = {1},
  Year = {2016},
  Pages = {183--218},
  Keywords = {}
}

Similar articles